# SDR 5APR577Y78

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: General aviation
- Aircraft: N547AF
- Make and model: Pilats PC1245
- Aircraft serial: 547
- Aircraft time: 5,541 hours, 5,587 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,376 hours, 5,426 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2437 · DC Indicating System
- Part: Sensor
- Part number: 5245212720
- Condition: Faulty
- Location: Zone 100
- Part time: 5,541 hours, 5,587 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BEFORE DEPARTURE, CREW REPORTED ESSENTIAL BUSS-BATTERY CAWS & AURAL WARNING ON START.  BATT 1 VOLTS FLUCTUATE BTW 17.5 AND 21.5, BATTERY 2 BTW 18.5 AND 23.5 AMPS ON BOTH -020 -002.  CONFIRMED SECURITY OF RELAY K221 WITH NO DISCREPANCY'S. CONFIRMED SECURITY OF GROUNDS AT PG150 AND PG151 WITH NO DISCREPANCY'S. COMPLIED WITH REMOVAL AND INSTALLATION OF BATT 1 CURRENT SENSOR PN 524.52.12.720 IAW AMM 12-A-24-30-08-00A-920A-A.
